Follow
R  T  Rockafellar
Title
Cited by
Cited by
Year
CONVEX ANALYSIS
RT Rockafellar
Princeton University Press, 1970
33090*1970
VARIATIONAL ANALYSIS
RT Rockafellar, RJB Wets
Springer: Grundlehren der Math. Wissenschaften., 1998
11864*1998
Optimization of conditional value-at-risk
RT Rockafellar, S Uryasev
Journal of Risk 2, 21-42, 2000
89222000
Conditional value-at-risk for general loss distributions
RT Rockafellar, S Uryasev
Journal of banking & finance 26 (7), 1443-1471, 2002
54412002
Monotone operators and the proximal point algorithm
RT Rockafellar
SIAM journal on control and optimization 14 (5), 877-898, 1976
46301976
Scenarios and policy aggregation in optimization under uncertainty
RT Rockafellar, RJB Wets
Mathematics of Operations Research 16 (1), 119-147, 1991
20271991
CONJUGATE DUALITY AND OPTIMIZATION
RT Rockafellar
Society for Industrial and Applied Mathematics, 1974
16391974
Augmented Lagrangians and applications of the proximal point algorithm in convex programming
RT Rockafellar
Mathematics of operations research 1 (2), 97-116, 1976
15551976
IMPLICIT FUNCTIONS AND SOLUTION MAPPINGS
AL Dontchev, RT Rockafellar
Springer, 2009
14092009
On the maximality of sums of nonlinear monotone operators
RT Rockafellar
Transactions of the American Mathematical Society 149 (1), 75-88, 1970
12571970
On the maximal monotonicity of subdifferential mappings
R Rockafellar
Pacific Journal of Mathematics 33 (1), 209-216, 1970
9501970
Generalized deviations in risk analysis
RT Rockafellar, S Uryasev, M Zabarankin
Finance and Stochastics 10, 51-74, 2006
907*2006
NETWORK FLOWS AND MONOTROPIC OPTIMIZATION
RT Rockafellar
Wiley; subsequently Athena Press, 1984
865*1984
Lagrange multipliers and optimality
RT Rockafellar
SIAM review 35 (2), 183-238, 1993
7911993
Augmented Lagrange multiplier functions and duality in nonconvex programming
RT Rockafellar
SIAM Journal on Control 12 (2), 268-285, 1974
7851974
The multiplier method of Hestenes and Powell applied to convex programming
RT Rockafellar
Journal of Optimization Theory and applications 12 (6), 555-562, 1973
6551973
Integral functionals, normal integrands and measurable selections
RT Rockafellar
Nonlinear Operators and the Calculus of Variations: Summer School Held in …, 2006
6272006
Characterization of the subdifferentials of convex functions
R Rockafellar
Pacific Journal of Mathematics 17 (3), 497-510, 1966
5941966
Local differentiability of distance functions
R Poliquin, R Rockafellar, L Thibault
Transactions of the American mathematical Society 352 (11), 5231-5249, 2000
5832000
Generalized directional derivatives and subgradients of nonconvex functions
RT Rockafellar
Canadian Journal of Mathematics 32 (2), 257-280, 1980
5471980
The system can't perform the operation now. Try again later.
Articles 1–20